English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Bifurcated cusp ion signatures: Evidence for re-reconnection?

Fuselier, S. A., Shelley, E. G., Peterson, W. K., Lennartsson, O. W., Collin, H. L., Drake, J. F., et al. (1997). Bifurcated cusp ion signatures: Evidence for re-reconnection? Geophysical Research Letters, 24, 1471-1474.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-D794-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-D795-B
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Fuselier, S. A., Author
Shelley, E. G., Author
Peterson, W. K., Author
Lennartsson, O. W., Author
Collin, H. L., Author
Drake, J. F., Author
Ghielmetti, A. G., Author
Balsiger, H., Author
Burch, J. L., Author
Johnstone, A., Author
Rosenbauer, H.1, Author              
Steinberg, J. T., Author
Affiliations:
1MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832291              

Content

show

Details

show
hide
Language(s):
 Dates: 1997
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: BibTex Citekey: Fuselier:1997-065
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Geophysical Research Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 24 Sequence Number: - Start / End Page: 1471 - 1474 Identifier: -